# SDR COMA0760039

- Difficulty date: January 21, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 19,550 hours, 17,601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5460 - PAX DOOR LATCH CAUTION MESSAGE RECEIVED AT 6000 FT.  RAN QRH PRESS NORMAL.  CONTINUED PER QRH RECEIVED PAX DOOR WARNING AT 10,500 FT.  AIRCRAFT RETURNED BACK TO DSM AND LANDED SAFELY.  INSPECTED AND PERFORMED OPS CHECK OF PAX DOOR AND WARNING SYSTEM, NO DEFECTS NOTED.
